# SDR AALA20130712010

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 61,103 hours, 9,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT ENTRY DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR RT  AFT ENTRY DOOR EXTERIOR EMERGENCY EXIT LIGHT. OPERATIONS CHECKED NORMAL
